MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, XW, 22", RDLA, SA, 500 LB

Medline Industries, LP MEDLINE; WC, XW, 22", RDLA, SA, 500 LB
Catalog Number KX228V21S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after unboxing unit noticed the l rear wheel spoke is broken by the rear axle.
 
Additional Manufacturer Narrative
It was reported that broken rear wheel and stated that after unboxing the unit the left rear wheel spoke was broken by the rear axle; no shipping damage was indicated.Medline received one wheelchair in new condition, reviewed the customer photos, and performed functional/visual inspection; the seat and back were intact with no rips, punctures or fractures, the right rear wheel hub cap was fractured, and the left rear wheel had multiple spokes fractured off at the hub.The same damage was seen in the pictures as was physically present, and the customer complaint was confirmed.Cause codes documented were mfg: material composition and mishandling: by mfg.Or can't determine; no product changes were identified that could have contributed to the alleged product failure, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, XW, 22", RDLA, SA, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50897304
Report Number1417592-2026-50838
Device Sequence Number20340106
Product Code IOR
UDI-Device Identifier00193489179920
UDI-Public00193489179920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKX228V21S
Device Lot Number16422120001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale